# SDR P2EA98274

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIB CRACKED AT RIGHT WING FUEL TANK WBL 135.5, DEFECT SIZE LENGTH 1.125 INCH.  REPAIRED RIGHT WING RIB LOWER CHORD AT WBL 135.5, BETWEEN STRINGER 2 AND STRINGER 3 PER BOEING SERVICE BULLETIN 737-57-1186 DATED 4-13-98, SECTION III, PART 3 FIG 3.  (M)
